# SDR YENA20160407285

- Difficulty date: April 7, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 53,226 hours, 18,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 787166
- Condition: Failed
- Location: Emergency Lights
- Part time: 447 hours, 156 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, IT WAS DISCOVERED THAT THE EMERGENCY LIGHTING WAS INOPERATIVE IN VARIOUS LOCATIONS; R & R AFT CABIN EMERGENCY LIGHT BATTERY IAW AMM 33-51-38. OPS TEST GOOD.
